Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isolating segments for Carathéodory systems and existence of periodic solutions


Authors: Maciej J. Capinski and Klaudiusz Wójcik
Journal: Proc. Amer. Math. Soc. 131 (2003), 2443-2451
MSC (2000): Primary 34A26, 34B15
Published electronically: November 13, 2002
MathSciNet review: 1974642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The method of isolating segments is introduced in the context of Carathéodory systems. We define isolating segments and extend the results of Srzednicki (1994) to Carathéodory systems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A26, 34B15

Retrieve articles in all journals with MSC (2000): 34A26, 34B15


Additional Information

Maciej J. Capinski
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: mcapinsk@im.uj.edu.pl

Klaudiusz Wójcik
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Email: wojcik@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06801-6
PII: S 0002-9939(02)06801-6
Keywords: Carath\'eodory systems, periodic solutions, isolating segments
Received by editor(s): December 11, 2001
Received by editor(s) in revised form: March 13, 2002
Published electronically: November 13, 2002
Additional Notes: The second author was partially supported by Polish KBN grant 2 P 03A 028 17.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2002 American Mathematical Society